MAUDE Adverse Event Report: MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977C165
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Chest Pain (1776); Ambulation or Postural Difficulties (2544); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 97716, serial#: (b)(4), implanted: (b)(6) 2021, product type: implantable neurostimulator.Other relevant device(s) are: product id: 97716, serial/lot #: (b)(4), ubd: 14-aug-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from an health care professional (hcp) regarding a patient who was implanted with an implantable neurostimulator (ins) for spinal pain.It was reported that  the pt developed chest pain a couple of days after lead implant and went to the er.She received a medtronic pacemaker and was hospitalized.She still could not use her left leg after nearly 2 weeks of working with physical therapy, so surgeon opted to remove paddle.He said there was a lot of fibrous tissue around the paddle.Pt's leg mobility improved slightly after explant.The paddle lead was implanted on (b)(6) 2021, and explanted on (b)(6) 2021.Surgeon reports patient could not move legs in recovery but was able to move the right leg.Paddle lead explant (b)(6) 2021 ipg remains implanted.

Brand Name
SPECIFY SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13011711
Report Number2649622-2021-24892
Device Sequence Number14644812
Product Code LGW
UDI-Device Identifier00643169464599
UDI-Public00643169464599
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2023
Device Model Number977C165
Device Catalogue Number977C165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Initial Report FDA Received Date12/15/2021
Date Device Manufactured08/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale